Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have pressure type headache that makes head feels heavy and making upper body feel heavy. Suggest?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2447 Questions
I have a pressure type headache that makes my head feel very heavy and it is also making my upper body feel heavy as well.
Posted Sat, 24 Aug 2013 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 2 hours later

Thank you for your query.

1. Looking at your age and the symptoms it will be prudent that you get a medical examination done as soon as possible.

2. I am assuming that you are referring to a middle ear inflammation and not an inner ear inflammation which would require a Scan to evaluate further. Is your hearing normal? Do you have any vertigo (dizziness)?

3. A pressure headache may be due to sinusitis which may also cause the ear symptoms. An ear and eye examination along with a Neurologist's opinion is a must. Is your blood pressure normal? Tylenol will only mask the symptoms, and is not a cure.

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor